# SDR RRXA98022

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent Door
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL29000 MAIN CARGO VENT DOOR LIGHT ILLUMINATED.  CABIN LOST PRESSURE AND EMERGENCY DESCENT WAS INITIATED.  ADJ DOOR LIMIT SWITCH, CAM LATCH ROD ASSY AND OPS CHECK VENT DOOR IAW MM 52-30-00, DC 8 VENT DOOR MANUAL.  INSPECTED ALL FITTINGS AND ATTACHMENTS, NO DEFECTS NOTED.
